# SDR AWXA200401430

- Difficulty date: December 10, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201200000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON LOWER SKIN OF FORWARD CARGO COMPARTMENT FLOOR PANEL 132FF.  MAINTENANCE REMOVED CORRODED FLOOR PANEL 132FF FROM FR 28 TO FR 30, STR 36 RT TO STR 38 RT; FABRICATED AND INSTALLED A NEW REPLACEMENT FLOOR PANEL IAW A320 SRM 53-02-00 FIG 209.
